Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kmvanhorn

Member
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kmvanhorn

  • Rank
    New Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

988 profile views
  1. Hi ariesgirl55, I'm not a dermatologist, so maybe your derm knows something I don't, but I don't think you should be using Duac and Retin a at the same time. Here's why: First, one of the key ingredients in Duac is benzoyl peroxide. BP is an oxidant - it works by oxygenating your pores. Retin a is an antioxidant. The two topicals work in opposite ways. Using Duac after applying Retin a just cancels out anything the Retin a might have done for your skin. It renders it ineffective. Second, Reti
  2. I'm on the same regimen now. Developed my acne at age 23 after switching types of birth control. How long did it take before you saw consistently positive results?
  3. Hello there, I'm on the same regimen. You can use a moisturizer at night. Here's what you want to do: wash your face with a mild cleanser, wait 30 minutes, apply retin a micro, wait 1 HOUR, then you can apply a moisturizer. A few drops of jojoba oil goes a long way for dry, irritated skin too. I'm in the middle of my 6th week of this regimen... the redness eases up as you go along.
  4. You know, I was really expecting my skin to react badly to the RetinA because of everything I'd read. But it's actually the BenzaClin that I have to be careful with. It's very drying, it makes my face sooooo itchy, and putting makeup on burns pretty badly. I think this is because the RetinA is making my skin so thin and fragile that the BenzaClin is extra harsh. But I also feel like the BenzaClin really helps heal anything that's popped up, while the RetinA is only preventing future blemishes
  5. A little background: I had very mild acne in high school, but nothing a little Clean and Clear couldn't handle. In college, my skin got worse due to stress. I started taking birth control as a personal decision, and my skin was IMMACULATE. I never realized how great my skin was until.... I changed my birth control in January 2012, which triggered my acne. Unfortunately, I exacerabted the problem by switching forms of birth control another two times in the next three months, even switching mid-c
×